# SDR 97ZZZM537

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1153
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - ON D/S, FOUND EMERGENCY LIGHTS IN RIGHT MID CABIN INOP.  REPAIRED WIRING AT ROW 27 AS REQUIRED.  OPS CHECKED GOOD.  REMOVED AND REPLACED BATTERY CHARGER DUE TO FAULTY FUSE CONNECTIONS.  (M)
